PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On the Arrhenius reacting flow over a stretching sheet in the presence of magnetic field

OB Ayeni, AW Gbolagade

Abstract


We present an analysis of the boundary layer flow of a reacting fluid. We show that the problem has a solution. We present an analytical solution for the limiting case of the Frank-Kamenetskii parameter ε . Numerical Results feature preliminary when ε = O(1) .

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 437 - 442



AJOL African Journals Online